Chrissy (lilclerk) wrote in ecp,
Chrissy
lilclerk
ecp

  • Mood:

No side effects?

Okay. I'm on the Nuvaring. That is my only form of birth control. I've been on it for about a year and a half, and the only side effects I had were sore breasts the first three months. They didn't swell, they were just a bit sore for a few months. It went away. All has been great since.

So my boyfriend and I had sex around 10:30ish Thursday night. Friday night, we were cleaning the bedroom a bit and discovered, oh dear, my ring tangled in the sheets. It had been just about 23 hours since we had sex, so we dashed out to the pharmacy and I got a new ring (had to pay full price, ick) and Plan B.
I took the first pill in the car at the pharmacy at 10:15pm. Took the 2nd pill yesterday morning.

Now I've had absolutely no side effects. No cramps, weird bleeding, nausea, nothing. I did have a headache yesterday, but it's been hot and I'm getting over a cold so I can't really attribute it to the Plan B.

Is it a bad sign that I've felt nothing since taking it?
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments